# SDR USAA990604

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Part time: 30,660 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND AN AREA OF CORROSION APPROXIMATELY 20 INCH BY 2 INCH UPPER T-CAP AT STA 947, LBL 12 TO RBL 12 FLOORBEAM.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  INSTALLED REPLACEMENT T-CAP WITH SPLICE ANGLES AND STRAPS PER TR 53-60-02.  (X)
